# SDR UO22001F00003

- Difficulty date: June 19, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N60GX
- Make and model: Israel GALAXY
- Aircraft serial: 028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 4A3582510012
- Condition: Misdrilled
- Location: Radio Rack
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ELONGATED FASTENER HOLE WAS MIS DRILLED FROM THE MANUFACTURER.  A REPAIR WAS GENERATED FOR THE RIGHT HAND RADIO RACK SUPPORT CHANNEL.  PROBABLE CAUSE:  MANUFACTURING
